# SDR ASAA1149521

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part serial: 28886
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654653346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ON FRAME AT BS 500 IS CORRODED.  REMOVED DAMAGE FABRICATED REPAIR PARTS AND INSTALLED REPLACEMENT SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
